# SDR AALA201801239009

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 15,061 hours, 6,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION OF CENTER AISLE FLOORBOARD ROW 17.    REMOVED AND REPLACED THE FLOORBOARD IAW 53-21-00-401 AND 25-22-00.
